do antibiotics make you tired

0 Comments

do antibiotics make you tired插图

Best answer


Other fatigue-causing medications. Takeaway. If you鈥檙e taking prescription antibiotics, you may feel tired and fatigued. This may be a symptom of the infection being treated by the antibiotics, or it may be a serious, but rare, side effect of the antibiotic. Learn more about how antibiotics may affect your body, …

People also ask


  • What should I do if my antibiotics make me tired?

  • If your antibiotics are making you feel tired, there are a few things you should do. Adjust to the medication: Firstly, give your body a chance to adjust to the medication 鈥?most medication takes a few days to get into the system, and side effects usually clear up by then.

  • Do antibiotics Make you Sleepy?

  • Antibiotics can affect nutrient absorption or lead to dehydration, contributing to fatigue. Luckily, fatigue is not a side effect of all antibiotics, and you may be able to avoid feeling sleepy while taking your medication. On the other hand, some antibiotics are more likely to cause drowsiness than others, including:

  • Are there any side effects to taking antibiotics?

  • All medications, including antibiotics, can have side effects. If your doctor is prescribing antibiotics to treat a bacterial infection, talk with them about the specific antibiotic and its potential side effects, including:

  • Does amoxicillin make you feel tired?

  • And the side effect of sleepiness or tiredness is said to be relatively rare. Pay attention if you are taking the following medications and are feeling fatigued: Amoxicillin: Commonly going by the names Amoxil or Moxatag, amoxicillin is a highly effective penicillin antibiotic.

    Tags: , ,